# SDR SWIA200413037

- Difficulty date: February 20, 2004
- Submitted: March 19, 2004
- Operation: Air carrier
- Aircraft: N426SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7468
- Aircraft time: 8,637 hours, 6,798 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Frame
- Condition: Cracked
- Location: Access Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED DURING C-CHECK INSPECTION, RIGHT PYLON UPPER ACCESS PANEL 422AB STIFFENER FRAME CRACKED. REPLACED STIFFENER IAW SHORTS CMM 20-40-11, 20-42-06, 20-27-11 & 20-27-11.
